Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 210, NWS Wichita, KS

June 13, 2011Butler County, Harvey County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 13, 2011, 6:55 PM CDT for Butler County, Harvey County, Sedgwick County, Kansas. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 6:55 PM CDT (23:55 UTC)
Expired
Jun 13, 2011, 7:14 PM CDT
In force
19 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KS, Harvey County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 33 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:10 PM CDTTSTM WND DMG4 Nnw Towanda, KSEMERGENCY MANAGER REPORTS A LARGE TREE DOWN ACROSS DIAMOND ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-836 J/kg
Mixed-layer LCL
2259 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WUUS53 KICT 132355
SVRICT
KSC015-079-173-140030-
/O.NEW.KICT.SV.W.0210.110613T2355Z-110614T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PARK CITY...OR 10
  MILES NORTH OF DOWNTOWN WICHITA...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITEWATER...TOWANDA...POTWIN AND BENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3803 9741 3803 9702 3774 9693 3772 9734
      3789 9741
TIME...MOT...LOC 2355Z 250DEG 37KT 3784 9726
WIND...HAIL 60MPH <.75IN

$$

KLEINSASSER
1 follow-up statement
125 
WWUS53 KICT 140014
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT MON JUN 13 2011

KSC015-079-173-140025-
/O.CAN.KICT.SV.W.0210.000000T0000Z-110614T0030Z/
SEDGWICK KS-HARVEY KS-BUTLER KS-
714 PM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BUTLER...
SOUTHEASTERN HARVEY AND NORTHEASTERN SEDGWICK COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

LAT...LON 3803 9741 3803 9702 3774 9693 3772 9734
      3789 9741
TIME...MOT...LOC 0015Z 250DEG 37KT 3791 9701

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:55 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 13, 6:55 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT MON JUN 13 2011

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

TYPICAL POOR MODEL PERFORMANCE WITH THUNDERSTORMS IN THE VICINITY
OF COLD FRONT MOVING ACROSS THE AREA. NONE HAVE SHOWN THE
PROGRESSION OF EFFECTIVE FRONT AS FAR AS RADAR/OBSERVATIONS
SUGGEST. A BIT CONCERNED THAT THE FRONT MAY MIX/REFORM NORTH
DEPENDING ON STRENGTH OF COLD POOL/OUTFLOW BOUNDARY DURING THE
NIGHT. HOWEVER MODELS ARE ALL CONVINCED THAT LOW CLOUDS WILL FILL
IN BEHIND THE FRONT AND HAVE CAUTIOUSLY INCREASED THIS A BIT. AM
ALSO CONCERNED THAT SHORTWAVE EVIDENT IN WATER VAPOR OVER THE
SOUTHWEST US COULD BE AFFECTING AREA IN THE 10-14 UTC
TIMEFRAME...WITH RESULTANT ISOLATED THUNDERSTORMS. FOR NOW JUST
INTRODUCED SCT080 DECK FOR THIS AT KICT/KCNU. -HOWERTON

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT MON JUN 13 2011/

DISCUSSION...

FORECAST CONCERNS WILL BE ISOLATED STORM CHANCES TODAY...WITH BETTER
CHANCES IN ERN SECTIONS ON TUE. THEN MAINLY TEMPS LATER IN THE
WEEK.

THIS EVENING AND TONIGHT:
WEAK AREA OF LOW PRESSURE REMAINS OVER SW KS AT THIS TIME...WITH A
WEAK COLD FRONTAL BOUNDARY LOCATED ACROSS CEN KS. MOST OF THE
FORECAST AREA REMAINS UNDER A WARM AIRMASS ALOFT...WHICH IS KEEPING
THE AREA CAPPED. EXPECT THIS TREND TO CONTINUE INTO THIS
EVENING...WITH THIS WARM AIR CAP KEEPING CONVECTION CHANCES AT A
MINIMUM OR NEAR NIL THIS EVENING.  FORECAST SOUNDINGS DO SHOW SOME
WEAKENING OF THE CAP BETWEEN 22-02Z NEAR KICT/KHUT BUT LACK OF GOOD
CONVERGENCE SEEMS TO SUGGEST THAT NOTHING MORE THAN AN ISOLATED
STORM IS POSSIBLE THIS EVENING. IF A STORM CAN GET GOING...THINK AN
ISOLATED SVR STORM CHANCE EXISTS...AS AIRMASS BECOMES VERY UNSTABLE
ALONG OR JUST BEHIND THE BOUNDARY ACROSS CEN KS. BULK SHEAR ALSO
SUGGESTS A POSSIBLE MULTICELL TYPE STORM...WITH DAMAGING WINDS THE
MAIN THREAT...GIVEN THE INVERTED-V SOUNDING.  BETTER CHANCE OF
STORMS LOOKS TO REMAIN JUST TO THE NORTHEAST OF THE FORECAST AREA IN
NORTHEAST KS...WHERE AIRMASS IS VERY UNSTABLE...AND CAP WILL BE
WEAKER.

DO NOT THINK ANYTHING THAT CAN DEVELOP WILL LAST MUCH AFTER
SUNSET...AS HEATING OF THE DAY ENDS WITH LOW LEVEL JET VEERING INTO
NE KS HELPING A COMPLEX OF STORMS FORM IN THIS AREA.

FOR THE OVERNIGHT HOURS...SOME UNCERTAINTY ABOUT MOVEMENT OF THE
COLD FRONT IN CEN KS...AND WHETHER IT WILL MAKE ANY PROGRESS INTO
SOUTH CEN KS LATE THIS EVE OR OVERNIGHT. NAM/WRF IS THE MOST
AGGRESSIVE IN PUSHING THE BOUNDARY INTO SRN KS...WHILE THE GFS/ECMWF
KEEP IT IN CEN KS UNTIL EARLY ON TUE.  NOT SEEING ALOT OF PRESSURE
FALLS BEHIND THE BOUNDARY...SO PREFER THE SLOWER GFS/ECMWF FOR
FRONTAL MOVEMENT...DELAYING ITS SRN PROGRESSION UNTIL EARLY ON TUE.

TUE-WED:
PLACEMENT OF THE BOUNDARY WILL CONTINUE TO BE PROBLEMATIC FOR TUE.
WITH SLOWER GFS/ECMWF IN MIND...THIS WOULD PUT THE BOUNDARY
SOMEWHERE ACROSS THE MIDDLE OF THE FORECAST AREA FOR THE AFTERNOON
HOURS ON TUE. WARM AIR ALOFT WILL AGAIN KEEP MOST CONVECTION AT BEY
UNTIL THE LATE AFTERNOON INTO THE EVENING HOURS. MAIN DIFFERENCE ON
TUE WILL BE AN APPROACHING MID LEVEL SHORTWAVE...WHICH WILL HELP
WEAKEN THE CAP ENOUGH FOR CONVECTION TO TAP INTO A VERY UNSTABLE
AIRMASS EXPECTED TO POOL JUST ALONG OR AHEAD OF THE BOUNDARY...WITH
BULK SHEAR AROUND 40KTS AMPLE ENOUGH FOR A SVR THREAT. THINK
THIS CONVECTION CHANCE WILL BE A LITTLE MORE WIDESPREAD THAN TONIGHT
WITH THE GREATEST AREA OF CONCERN EAST OF THE KANSAS TURNPIKE.

CONVECTION ON TUE NIGHT AND COLD POOLS FROM THE CONVECTION WILL
HELP PUSH THE BOUNDARY FINALLY TO THE SOUTH OF THE FORECAST AREA.
THIS WILL BRING SOME WEAK RIDGING ACROSS THE AREA FOR WED...WITH ANY
CONVECTION CHANCES STAYING TO THE SOUTH OF THE AREA...WITH SEASONAL
TEMPS ON TAP.

THU:
THE DRY CONDITIONS WILL BE SHORT LIVED...AS WARM ADVECTION (WAA)
BRINGS THE BOUNDARY RAPIDLY BACK TO THE NORTH ON THU. THIS WAA WILL
PUSH THE WARM FRONT BACK ACROSS THE AREA FOR THE DAYLIGHT HOURS ON
THU...WITH A CHANCE OF SOME WIDELY SCATTERED AFTERNOON SHRA/TSRA.
WILL KEEP A LOW POP IN FOR THIS CHANCE...WITH SEASONAL TEMPS
EXPECTED.

FRI-SUN:
MID LEVEL HEIGHTS LOOK TO GRADUALLY INCREASE INTO THE
WEEKEND...WHICH WILL LEAD TO WEAK RIDING ACROSS THE FORECAST AREA.
ANOTHER WEAK LOW PRESSURE AREA LOOKS TO DEVELOP OVER SW KS
AGAIN...WITH THE MAIN SYNOPTIC FEATURES STAYING TO THE NORTHWEST OF
THE AREA AND NORTHEAST. SO EXPECTING SFC FEATURES SIMILAR TO THIS
AFTERNOON...WITH MOST OF THE CONVECTIVE CHANCES STAYING TO THE NW
AND NE OF THE AREA. COULD SEE SOME ISOLATED CHANCES IN THE
EXTENDED...BUT PLAN ON LEAVING MOST OF THIS TIME FRAME DRY...EXCEPT
FOR SUN...WHEN WEAK RIDGE GRADUALLY BREAKS DOWN.

KETCHAM

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
THE MAIN CHALLENGE FOR THIS FORECAST IS THE TIMING OF THE COLD
FRONTAL PASSAGE WHICH WENT THROUGH KRSL ABOUT 15Z. WEAK SURFACE
LOW REMAINS IN WESTERN KANSAS AND SHOULD SLOWLY MOVE TO THE
NORTHEAST. THERE ARE MODEL DISCREPANCIES AT WHEN THE FRONT WILL
REACH KSLN AND KHUT WITH CURRENT THOUGHTS TO HAVE THE TRANSITION
TO NORTHERLY WINDS AT KSLN ABOUT 02Z AND KHUT AT ABOUT 6Z.
CONFIDENCE IS NOT HIGH IN EXACT TIMING OF THE FRONT FOR ALL BUT
KRSL WITH IDEA THAT IT MAY NOT BE UNTIL LATER THAN CURRENT
FORECAST. CONTINUAL POSSIBILITIES OF ISOLATED TSRA COULD DEVELOP
ALONG THE COLD FRONT THIS AFTERNOON AND EVENING FOR KRSL...KSLN
AND KHUT...HOWEVER REMAINED WITH TREND TO LEAVE OUT BECAUSE OF
ISOLATION. WRAP AROUND MOISTURE FROM THE MOVEMENT OF THE LOW COULD
BRING IN SOME MVFR CIGS AND REDUCED VIS FOR CENTRAL KANSAS BEHIND
THE COLD FRONT. DUE TO CURRENT CONSISTENCY BETWEEN MODELS OF
DROPPING CIGS AND VIS...DECIDED TO BRING IN JUST TO KRSL FOR THE
LATE NIGHT INTO EARLY MORNING HOURS.

VP

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  90  68  90 /  20  10  10  10
HUTCHINSON      69  88  66  89 /  20  10  10  10
NEWTON          69  88  67  88 /  20  10  10  10
ELDORADO        70  90  67  88 /  10  20  10  10
WINFIELD-KWLD   72  93  68  91 /  10  20  20  10
RUSSELL         66  86  63  88 /  20  10  10  10
GREAT BEND      66  88  63  88 /  20  10  10  10
SALINA          68  85  65  88 /  20  10  10  10
MCPHERSON       68  87  66  88 /  20  10  10  10
COFFEYVILLE     71  93  69  89 /  10  20  40  10
CHANUTE         71  90  68  87 /  10  20  30  10
IOLA            71  90  67  87 /  10  20  30  10
PARSONS-KPPF    71  90  68  88 /  10  20  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 13, 4:36 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT MON JUN 13 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-142145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
436 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

ISOLATED STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP THIS EVENING
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS ALONG A SLOW MOVING COLD
FRONT. IF A STORM CAN DEVELOP...DAMAGING WINDS AND LARGE HAIL ARE
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
CENTRAL KANSAS TUESDAY SPREADING INTO SOUTHEAST KANSAS BY TUESDAY
EVENING AND TUESDAY NIGHT. THE GREATEST THREAT FOR SEVERE WEATHER
ON TUESDAY APPEARS TO BE ALONG AND EAST OF THE KANSAS TURNPIKE.

STRONG THUNDERSTORMS ARE POSSIBLE AGAIN FOR THURSDAY AND SATURDAY
NIGHT.

TEMPERATURES WILL BE ON THE RISE LATE IN THE WEEK AND THROUGH THE
WEEKEND WHERE HEAT INDICES WILL HOVER AROUND 100 ACROSS MUCH OF
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IF A STORM
CAN DEVELOP ACROSS SOUTH CENTRAL AND CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KETCHAM/MWM

In the hours before

Special weather statement, Jun 13, 5:15 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CDT MON JUN 13 2011

KSZ067-082-132245-
KINGMAN-RENO-
515 PM CDT MON JUN 13 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST KINGMAN COUNTY...AND THE SOUTHEAST
HALF OF RENO COUNTY...

AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS FROM NEAR PENALOSA...TO JUST NORTHWEST OF
PRETTY PRAIRIE...AND MOVING NORTHEAST AT 25 MPH.

WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Jun 13, 5:34 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT MON JUN 13 2011

KSZ067-082-132300-
KINGMAN-RENO-
534 PM CDT MON JUN 13 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST KINGMAN AND SOUTHERN RENO COUNTIES...

AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CUNNINGHAM...OR 15 MILES EAST OF
PRATT...AND MOVING NORTHEAST AT 25 MPH. MORE STRONG THUNDERSTORMS
WERE LOCATED OVER SOUTH-CENTRAL RENO COUNTY...ALSO MOVING NORTHEAST.

SMALL HAIL...AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Jun 13, 6:20 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
620 PM CDT MON JUN 13 2011

KSZ067-082-083-132345-
KINGMAN-RENO-SEDGWICK-
620 PM CDT MON JUN 13 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHEAST KINGMAN...SOUTHERN AND EASTERN
RENO...AND WESTERN SEDGWICK COUNTIES...

AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR KINGMAN...AND MOVING EAST TO NORTHEAST AT
35 MPH. MORE STRONG THUNDERSTORMS WERE LOCATED SOUTH OF
HUTCHINSON...AND ALSO WEST OF ANDALE.

PEA SIZE HAIL...AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Jun 13, 6:35 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT MON JUN 13 2011

KSZ067-068-140000-
HARVEY-RENO-
635 PM CDT MON JUN 13 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARVEY AND EASTERN RENO COUNTIES...

AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR BURRTON...OR 10 MILES SOUTHEAST OF
HUTCHINSON...AND MOVING EAST TO NORTHEAST AT 30 TO 40 MPH.

PEA SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 5:45 PM CDTSevere Thunderstorm WarningICTKingman, Reno30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.